A 33-year-old female asked:
having sx's on b6 toxicity(neuropathy, tingling, shocking feeling) not taking any b vitamins. level is 134, no other cause for sx's found, what is this?
2 doctor answers
Dr. Sandra Pinkham answered
53 years experience Holistic Medicine
Not B-6 toxicity: These sound like symptoms of magnesium deficiency which is often found in conjunction with cadmium toxicity coming from stresses of many kinds. Check vit d3 and homocysteine levels. You could have a need for methyl folate, (folic acid) methyl cobalamine and the whole b complex. Re-evaluate life style to promote overall health with sleep, diet, exercise and stress management.
Answered on Feb 14, 2014
Dr. Eric Weisman answered
36 years experience Neurology
B6 toxicity: manifests as large fiber involvement. Typically there is loss of ability to walk due to impaired proprioception. We see a lot of it in the mid west. People are given large doses of B6 to mask carpal tunnel symptoms. Many caregivers are unaware there is a toxicity state with this water soluble vitamin. I see about 2 cases a month.
Answered on Apr 22, 2019
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!
$15 per month